Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why do all anti-depressants make me anxious)) dewdropinn

Posted by linkadge on August 2, 2007, at 15:20:06

In reply to Re: Why do all anti-depressants make me anxious)), posted by dewdropinn on August 2, 2007, at 10:46:12

I was going to mention that. Ie the proconvulsant aspects of lithium. Lithium and pilocarpine are combined to mimic an animal model of temporal lobe epilepy. You'd likely want to be carefull combining lithium with any kind of nootropic or agent which enhances cholinergic function.

Somtimes lithium AD combinaitons have cause seizures. You also want to be carefull when combining it with other drugs which lower the seizure threshhold.

I had one strange reaction when I combined lithium and celexa. RAGE. I never had rage on either celexa or lithium alone, but when I combined them I started to have these bouts of INTENSE rage. Mainly an extreme pissedoffness at God. It lasted untill either drug left the system.

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[773577]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:773047
URL: http://www.dr-bob.org/babble/20070730/msgs/773577.html